A local fixed point index for compact maps with non compact domains
Séminaire Jean Leray, no. 2 (1969-1970), pp. 37-40.
@article{SJL_1969-1970___2_37_0,
     author = {Knill, Ronald J.},
     title = {A local fixed point index for compact maps with non compact domains},
     journal = {S\'eminaire Jean Leray},
     pages = {37--40},
     publisher = {Coll\`ege de France},
     number = {2},
     year = {1969-1970},
     language = {en},
     url = {http://archive.numdam.org/item/SJL_1969-1970___2_37_0/}
}
Knill, Ronald J. A local fixed point index for compact maps with non compact domains. Séminaire Jean Leray, no. 2 (1969-1970), pp. 37-40. http://archive.numdam.org/item/SJL_1969-1970___2_37_0/

[1] K. Borsuk, Sur un continu acyclique qui se laisse transformer topologiquement en lui-meme sans points invariants, Fund. Math. 24 (1935) 51-58. | JFM 61.1367.01

[2] J. Leray, Sur les équations et les transformations, Jour. de Math. Pures et et Appl. 24 (1946) 201-248. | MR 15788 | Zbl 0060.40705

[3] F.B. Fuller, An index of fixed point type for periodic orbits, Amer. J. Math. 89 (1967) 133-148. | MR 209600 | Zbl 0152.40204

[4] F.B. Fuller, The existence of periodic orbits, Séminaire Trajectorien, Institut de Recherche Math. Avancée, Strasbourg, 1968.

[5] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967) 747-817. | MR 228014 | Zbl 0202.55202